# SDR FDEA201101170189

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 22,306 hours, 11,995 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: A579425450050
- Part serial: TB0008
- Condition: Misaligned
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FLAP NR5 CARRIAGE UPPER BRIDGE OTBD SHIM EXTRUDED.   IAW EA6-2750-141659 REPAIR ACCOMPLISHED.  IAW GMM 6-2-100 REPAIR CLASSIFIED AS MINOR.
